# SDR 2009FA0000009

- Difficulty date: January 15, 2009
- Submitted: January 15, 2009
- Operation: General aviation
- Aircraft: N7255
- Make and model: Beech A36
- Aircraft serial: E3755
- Aircraft time: 400 hours, 200 cycles
- Engine: Cont IO550B
- Engine time: 400 hours, 200 cycles
- Propeller: Hartzl PHCC3YF1
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: 36555010115
- Condition: Cracked
- Location: Zone 100
- Part time: 400 hours, 200 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIR CONDITIONER CONDENSER L/E FAIRING WAS CRACKED ALL THE WAY ACROSS. THE CRACK RAN THE ENTIRE WIDTH OF THE FAIRING THROUGH THE MOUNTING SCREW HOLES.  THE ONLY THING HOLDING IT ON WAS THE CONDENSER ACTUATOR ROD.
